# SDR ABXA9700350

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9919474502
- Condition: Cracked
- Location: Ws 167
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C INSPECTION, FOUND THE RIGHT WING TRAILING RIB AT XRS 167, CRACKED AT AFT END.  REPLACED TRAILING EDGE RIB IAW DC-9 SRM CHAPTERS 51-30-2 AND 51-30-5.
